Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Low testosterone levels, lump sensation in throat, discomfort in right testicle. Taking testim. Causes?

My endo has put me on testim for low testosterone . However, when I exercise I get a lump felling in my throat and discomfort in my right testicle . I can only lift about 50% of what I use too in the gym. My muscle mass is shrinking and turning to fat. My doctor tested my thyroid and said the tests came back normal. Even thought the tests came back within normal ranges could I still have a thyroid problem?
Asked On : Fri, 25 Jan 2013
Answers:  1 Views:  135
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  Anonymous's Response
ur problem may be because of underdosing of testosterone level so u need to be investigated thoroughly by urologist and endocrinologist
Answered: Tue, 8 Oct 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor